# SDR ASAA2020110733546

- Difficulty date: November 7, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 47,149 hours, 14,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M1671 FAILS TO CHARGE.  GROUNDED-YES.  REMOVED AND REPLACED M1671 EMERGENCY BATTERY CHARGER AND BATTERY PACK, IAW B737-800 AMM 33-51-06-960-806.  OPERATIONS CHECK GOOD AND AIR GRILL REINSTALLED.
